# SDR TSAA9753103

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70723
- Make and model: Boeing 737297
- Aircraft serial: 21739
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65458089
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND BS 294.5 FRAME CRACKED JUST BELOW STRINGER 3L.  REPAIRED PER ECO 2796.  AIRCRAFT RETUREND TO SERVICE.  (M)
